# SDR QXEA200700598

- Difficulty date: April 11, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 354 hours, 323 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAX FLIGHT NR 2470: ON DESCENT, FA ADVISED OF ODOR OF FUMES NEAR ROW 18.  TURNED NR 2 BLEED OFF, NO CHANGE WITH BLEED NR 1 OFF AND NR 2 ON, ODOR DISSIPATED.  MAINTENANCE INSPECTED NR 2 ENGINE AND FOUND NO DISCREPANCIES.  RAN NR 1 AND NR 2 ENGINE.  CYCLED ON NR 1 BLEED.  NO ODOR OR FUMES NOTICED.  CYCLED ON NR 2 BLEED WITH NO ODOR OR FUMES NOTICED.  CHECKED OIL LEVEL WHICH WAS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
